# SDR SWAA2022033076334

- Difficulty date: February 21, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727B TO BS787; LBL21 AND WL156.5 AFT CARGO COMPARTMENT 2022-109341 / [01] REPLACED NEW SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847; LBL21 AND WL156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 146A7500 REV. C SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
